# SDR CA140123002

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 29,420 hours
- Engine: Pwa PW124B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 56777558011
- Condition: Inoperative
- Location: Nr 1 Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN POWER WAS ADVANCED FOR TAKEOFF THE NR 1 ENGINE TORQUE INDICATOR NEEDLE DID NOT INCREASE AND WAS READING APPROXIMATELY 5 PERCENT.
